| Model Number |
28117E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the msiii half dehp ss tubing was defective and not properly seated during use.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "alaris pump has been serviced but still getting an error code stating: ¿ the tubing collar is not properly seated.¿".
Additional Manufacturer Narrative
H6: investigation summary: two samples were received for failure investigation.The customer complaint of tubing defective / damaged was not verified based on testing of the infusion set with the infusion set pump.Testing was conducted with the infusions sets and a ms iii pump submitted by the customer.During testing the submitted infusion sets did not show any issues during priming of the sets.The pump that was submitted with the infusion set for testing, showed signs of damage and did have issues with missing parts and broken parts when evaluated.Once those issues were corrected on the pump, the infusion sets had no issues fitting onto the pump.The investigation did not yield any issues with the 28117e infusions sets themselves.A device history record review for model 28117e lot number 20046644 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 27apr2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Based on the investigation conducted, the testing showed that improper installation of the infusion set is the probable root cause for the issue seen in the reported complaint.H3 other text : see h10.
Event or Problem Description
It was reported that the msiii half dehp ss tubing was defective and not properly seated during use.This complaint was created to capture the 3rd of 3 related incidents.The following information was provided by the initial reporter: "alaris pump has been serviced but still getting an error code stating: ¿ the tubing collar is not properly seated.¿.